# SDR UPS04241785

- Difficulty date: January 7, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- Aircraft time: 66,060 hours, 48,036 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT HORIZONTAL STAB UPPER SKIN ABOVE NR 1 BALANCE PANEL HAS SURFACE CORROSION.  CORROSION REMOVED IAW SRM 51-10-06, PANEL REPAIRED IAW SRM 51-40-20.
